# SDR YENA2024060500835

- Difficulty date: May 31, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N3062J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55115
- Aircraft time: 7,357 hours, 2,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Scuff Plate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE /AFT FUSELAGE /AFT PASSENGER DOOR / UNDERNEATH LOWER SCUFF PLATE/ CORROSION- TEMPORARY REPAIR TO BE CARRIED OUT; FUSELAGE /AFT FUSELAGE /AFT PASSENGER DOOR / UNDERNEATH LOWER SCUFF PLATE/ CORROSION- TEMPORARY REPAIR  CARRIED OUT AS PER EC AC24-546-01. (CONSIDERED AS A MAJOR REPAIR)
